# SDR AALA201609079004

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 19,550 hours, 13,898 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 13108H3689
- Condition: Cracked
- Location: Cockpit
- Part time: 5,839 hours, 5,074 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN`S WINDSHIELD CRACKED.  REPLACED CAPTAIN`S WINDSHIELD IAW AMM 56-11-00-000-801-A AND 56-11-00-400-801-A.
